# SDR FDEA202506160958

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD TRAILING EDGE LOWER CAP FOUND CORROSION AT STATION XORS   1052 - XORS 1083. LEFT HAND WING OUTBOARD TRAILING EDGE LOWER CAP AT STATION XORS 1052 - XORS 1083   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-00-10-1A ALLOWABLE   DAMAGE 1 FIGURE 101. REPAIR CARRIED OUT AS PER EA# 1-5710-T0383742 P1 TITLE: WING -   BASIC WING STRUCTURE - LH WING LOWER REAR SPAR CAP CORROSION REPAIR, XORS 1052 TO   XORS 1083. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
